# SDR DALA2016102807913

- Difficulty date: January 18, 2014
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N3769L
- Make and model: Boeing 737832
- Aircraft serial: 30822
- Aircraft time: 50,697 hours, 18,165 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND FLOOR SUPPORT ZEE ANGLE HAS CORROSION ON UPPER AND LOWER SURFACES, STATION 847-867 RBL 23.  MAINTENANCE REMOVED AND REPLACED NEW SHIELD P/N 146A8127Y5 IAW SRM 51-40-02 PAG 1-3 & DWG 146A0081 REV A.
